Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1997, Volume 37, Number 12, Pages 1411–1415 (Mi zvmmf1974)  

This article is cited in 13 scientific papers (total in 13 papers)

The canonical Schur form of a unitarily quasidiagonalizable matrix

Kh. D. Ikramov

Moscow

Full text: PDF file (911 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1997, 37:12, 1367–1371

Bibliographic databases:
UDC: 519.61
MSC: 15A21
Received: 24.05.1996

Citation: Kh. D. Ikramov, “The canonical Schur form of a unitarily quasidiagonalizable matrix”, Zh. Vychisl. Mat. Mat. Fiz., 37:12 (1997), 1411–1415; Comput. Math. Math. Phys., 37:12 (1997), 1367–1371

Citation in format AMSBIB
\Bibitem{Ikr97}
\by Kh.~D.~Ikramov
\paper The canonical Schur form of a unitarily quasidiagonalizable matrix
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1997
\vol 37
\issue 12
\pages 1411--1415
\mathnet{http://mi.mathnet.ru/zvmmf1974}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1607278}
\zmath{https://zbmath.org/?q=an:0944.15011}
\transl
\jour Comput. Math. Math. Phys.
\yr 1997
\vol 37
\issue 12
\pages 1367--1371


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1974
  • http://mi.mathnet.ru/eng/zvmmf/v37/i12/p1411

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kh. D. Ikramov, L. Él'zner, “On matrices that admit unitary reduction to band form”, Math. Notes, 64:6 (1998), 753–760  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Kh. D. Ikramov, “On simultaneous reduction of a pair of oblique projectors to block triangular form”, Comput. Math. Math. Phys., 38:2 (1998), 173–174  mathnet  mathscinet  zmath
    3. Kh. D. Ikramov, “The canonical form as a tool for proving the properties of projectors”, Comput. Math. Math. Phys., 40:9 (2000), 1233–1238  mathnet  mathscinet  zmath
    4. A. George, Kh. D. Ikramov, “On the quasidiagonalizability of $3$-selfadjoint matrices”, Comput. Math. Math. Phys., 40:7 (2000), 923–932  mathnet  mathscinet  zmath
    5. Kh. D. Ikramov, “On a quasidiagonalizability criterion for real matrices”, Comput. Math. Math. Phys., 40:1 (2000), 4–17  mathnet  mathscinet  zmath
    6. Ikramov K.D., Savel'eva N.V., “Invariant subspaces of matrix algebras and MAPLE procedures detecting their existence”, Program Comput Softw, 26:2 (2000), 100–103  crossref  mathscinet  isi  scopus
    7. B. Z. Shavarovskii, “Solving systems of linear homogeneous two-sided matrix equations with two unknowns”, Comput. Math. Math. Phys., 44:11 (2004), 1853–1866  mathnet  mathscinet  zmath
    8. Kh. D. Ikramov, “Canonical forms of projectors with respect to unitary similarity and their applications”, Comput. Math. Math. Phys., 44:9 (2004), 1456–1461  mathnet  mathscinet  zmath
    9. Yu. A. Alpin, Kh. D. Ikramov, “Unitary similarity of algebras generated by pairs of orthoprojectors”, J. Math. Sci. (N. Y.), 137:3 (2006), 4763–4768  mathnet  crossref  mathscinet  zmath
    10. Kh. D. Ikramov, “On unitarily transposable matrices”, J. Math. Sci. (N. Y.), 150:2 (2008), 1937–1942  mathnet  crossref  mathscinet
    11. Kh. D. Ikramov, “Quadratically Normal Matrices of Type 1 and Unitary Similarities between Them”, Math. Notes, 86:3 (2009), 342–348  mathnet  crossref  crossref  mathscinet  zmath  isi
    12. Horn R.A., Sergeichuk V.V., “Canonical forms for unitary congruence and *congruence”, Linear & Multilinear Algebra, 57:8 (2009), 777–815  crossref  mathscinet  zmath  isi
    13. Ikramov Kh.D., “On complex matrices that can be made real by a unitary similarity transformation”, Doklady Mathematics, 81:1 (2010), 8–10  crossref  mathscinet  zmath  isi  elib  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:397
    Full text:176
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022